advertisement
Question
Posted by: Questions re. Vitamin B-complex | 2007/05/09

Questions re. Vitamin B-complex

1) I've been taking Vitamin B-complex for a month now, but find that my face and esp. my eyelids have become really puffy and red.
Is oedema and redness a possible side-effect of Vitamin B?
My haemorrhoids have also worsened, I tend to have an upset tummy and some heart palpitations.
Is this an indication that I'm not deficient in Vitamin B?
2) Can a blood test determine if I'm deficient in Vitamin Bs?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Vit B
No this should not be due to the vitamin B, and you can have your blood levels tested.
There may be another underlying cause for your symptoms - let your GP have a look.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement